Hey everyone. I’m having horrible brain fog after quitting fin. Today is my first day off. I was diagnosed as a kid with ADHD I managed through high school mostly from re reading a lot. Now while studying to be an MD this brain fog is fucking killing me. I’m considering seeing a psychiatrist to get re-evaluated and possibly get on adder or vyvanse and was wondering what everyone’s input is on this? Will it cause me to crash later down the line from finasteride? Is it true that after two months of finasteride I could never recover from this or crash later in life? Would adderall cause this to happen? Please help. I can’t wait much longer to study I’m dying inside. Should I take pregnenolone? Someone help. When will this fucking brain fog go away. It feels like I’m high but can’t come down. I want to shoot myself fuck me.
68 posts were merged into an existing topic: Ihatepropecia’s brain fog discussion